Skip to content

On the Classification of Noncompact Surfaces

Richards, I. (1963). On the Classification of Noncompact Surfaces. Transactions of the American Mathematical Society, 106(2), 259-269.

Type
Journal article
Intellectual base
Primary research
Year
1963
Volume
106
Issue
2
Pages
259-269
DOI
10.2307/1993768
DOI registrant
American Mathematical Society
Link
https://doi.org/10.2307/1993768

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:dbdb77a02517 · see in the full table